VOL. 25 · NO. 2 | April, 2021
 
VIEW ALL ABSTRACTS +
Articles
Huiqun Mao, Huajun Zhang
Taiwanese J. Math. 25 (2), 207-222, (April, 2021) DOI: 10.11650/tjm/210104
KEYWORDS: direct product, tensor product, primitivity, independence number, vertex-transitive graph, 05D05, 06A07
Nian Hong Zhou, Yalin Sun
Taiwanese J. Math. 25 (2), 223-232, (April, 2021) DOI: 10.11650/tjm/201107
KEYWORDS: integer partitions, infinite Diophantine equations, asymptotics, 11D45, 11P82, 11P99
Panyue Zhou
Taiwanese J. Math. 25 (2), 233-249, (April, 2021) DOI: 10.11650/tjm/201102
KEYWORDS: $(d+2)$-angulated category, Auslander-Reiten $(d+2)$-angle, locally finite, 16G70, 18G80
Vincent Koziarz, Sai-Kee Yeung
Taiwanese J. Math. 25 (2), 251-256, (April, 2021) DOI: 10.11650/tjm/201108
KEYWORDS: Albanese fibration, special surfaces, stability, 14J29, 14Q10, 14J50
Sang-Bum Yoo
Taiwanese J. Math. 25 (2), 257-301, (April, 2021) DOI: 10.11650/tjm/200901
KEYWORDS: desingularization, Higgs bundle, parabolic Higgs bundle, specialization of $M(2)$, 14D15, 14D22, 14E05, 14E15
Hong Chuong Doan
Taiwanese J. Math. 25 (2), 303-331, (April, 2021) DOI: 10.11650/tjm/201001
KEYWORDS: Littlewood-Paley inequalities, square functions, 42B25
Zhangchi Chen, Wei Guo Foo, Joël Merker, The Anh Ta
Taiwanese J. Math. 25 (2), 333-364, (April, 2021) DOI: 10.11650/tjm/200903
KEYWORDS: normal forms, ‎power series method, explicit differential invariants, Levi degenerate CR manifolds, rigid CR manifolds, automorphisms groups, holomorphic mappings, rigid equivalences, classification of hypersurfaces, Pocchiola's invariants, 32V40, 58K50, 53BXX, 32V35, 53A55, 53-08, 58A15, 32A05, 53A07, 53B25, 22E05, 22E60, 58A30
Hsuan-Ku Liu, Tse-Yu Lin, Yen-Lung Tsai
Taiwanese J. Math. 25 (2), 365-379, (April, 2021) DOI: 10.11650/tjm/200803
KEYWORDS: free boundary problem, American volatility options, neural network approach, 60H10, 60H15
Xiu-Bin Wang, Bo Han
Taiwanese J. Math. 25 (2), 381-407, (April, 2021) DOI: 10.11650/tjm/200806
KEYWORDS: the coupled Sasa-Satsuma (CSS) equation, the Deift-Zhou steepest descent method, long time asymptotics, Riemann-Hilbert problem (RHP), 35Q51, 35Q53, 35C99, 68W30, 74J35
Magdalena Chmara
Taiwanese J. Math. 25 (2), 409-425, (April, 2021) DOI: 10.11650/tjm/200902
KEYWORDS: anisotropic Orlicz-Sobolev space, Euler-Lagrange equations, Mountain pass theorem, Palais-Smale condition, 46E30, 46E40
Back to Top